# SDR CALA2011112900773

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 63,810 hours, 6,698 cycles
- System (JASC): 2760 · Drag Control System
- Part: Clutch
- Part number: R1167
- Part serial: 980313
- Condition: Damaged
- Location: Cockpit
- Part time: 63,810 hours, 6,698 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE LEVER STUCK FULL DOWN FOUND BEARING ON AUTO SPEEDBRAKE CLUTCH MIGRATING OUT.  REPLACED AUTO SPEEDBRAKE CLUTCH IAW AMM 27-62-02.  ALSO FOUND LATCHED MSG 27-17001.  PERFORMED FIM TASK 27-62-00-810-806.  OPS TEST PASSED MSG CLEARED ROTABLE PARTS CHANGE WAS INDICATED - TT # 0882432  S/N OFF 00313 IPC REFERENCE # 27-62-02-01.
